MathSciNet Relay Station
MathSciNet bibliographic data
MR855 (1,139b) 42.3X
Randels, W. C. On the absolute summability of Fourier series. II. Bull. Amer. Math. Soc. 46, (1940). 86–88.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement